# SDR F3LA200300008

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 35,592 hours, 16,191 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED TOP SURFACE OF I-BEAM AT STA 986.5 CORRODED.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 53-60-51, FIG 101.  REMOVED DAMAGED UPPER CAP OF FLOORBEAM PER SRM 53-00-51, FIG 202.  FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-00-51, FIG 202 AND SOPM 20-41-02.
